BibTeX record: journals/mp/Solodov09

download as .bib file

@article{DBLP:journals/mp/Solodov09,
  author    = {Mikhail V. Solodov},
  title     = {Global convergence of an {SQP} method without boundedness assumptions
               on any of the iterative sequences},
  journal   = {Math. Program.},
  year      = {2009},
  volume    = {118},
  number    = {1},
  pages     = {1--12},
  url       = {http://dx.doi.org/10.1007/s10107-007-0180-y},
  doi       = {10.1007/s10107-007-0180-y},
  timestamp = {Fri, 19 Sep 2014 22:06:55 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mp/Solodov09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}